Not sure if you've already joined our facebook chat group for secondary ladies but thought I'd extend an invitation to you, if your interested just send me a private message and I will add you to our group, we have nearly 50 members now and provide support understanding and friendship. Thanks again for all your views they are much appreciated.
Sending you love and light
Must admit I felt better too didn't like clonidine at all, Immigran is the old name for the one you have mentioned so we are taking the same one for migraines, hope you feel a lot better soon, take care xx
Thanks for commenting I have an onc appt. on the 14th of Dec, your probably right I should be stopping them gradually but reached the point of no return a couple of days ago with it and just feel better for not taking the dam stuff. its been 2 days now and I feel ok. I will mention all of the above to my onc when I go in and see him I always write a list to take with me. I have found that samatripan (or something like this ) works wonders with my migraines and so far so good since stopping the clonidine. I even went out for a 5 mile walk today and feel great. Thanks again for responding. Sending you lots of love and light sarah xx
The side effect I had was a sudden drop in blood pressure actually thought I was having a stroke, I think you should tell doc or onc because I'm sure you are meant to be eased off the tabs and not just stop, tell them about the swelling too. I'm not taking anything now for the flushes have good days and bad but just couldn't deal with anymore side effects from medications. I also suffer from hormonal migraines and have been taking Immigran for years, have you tried them? They stop a migraine in around half an hour which is fantastic. xx
I was prescribed Clonidine to help combat the extreme hot flushes I had been suffering from since I started chemo I'd tried an anti-depressant veneflaxine which didn't agree with me and then my onc offered Clonidine initially and up until recently this worked wonders not only for the hot flushes but for the hormonal migraines, however I noticed that I was putting on weight and was feeling swollen, although I was not sure whether this was to do with the other drugs I am on (herceptin forever and tamoxifen due to secondaries) I have now looked up clonidine and fluid retention, swollen and weight gain are all the less common side effects of this drug, also the hot flushes have returned not as severe but it would appear that clonidine is not working anymore, so I have stopped taking it I am on day 2 at the moment and have had only 2 hot flushes (I was suffering with at least 2 an hour!) and feel like I have lost a ton of weight overnight!!! I believe this was fluid retention caused by the clonidine, like I say I have stopped taking the drug but was wondering if anyone else has had these side effects and how they are coping with or without taking clonidine?
Love and light to all sarah xx